# SDR UIEA2023021700133

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 93,502 hours, 19,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER HALF OF FUSELAGE, EXTERNAL SKIN WITH LIGHTNING STRIKE EVIDENCE ON STA 522 BETWEEN STG 19 AND 20RH.( LOWER HALF OF FUSELAGE, EXTERNAL SKIN  ON STA 522 BETWEEN STG 19 AND 20RH WITH LIGHTNING STRIKE WAS REPAIRED IAW SRM 53-00-01-2R-8 REPAIR 8 SECTION II REV.121 15/DEC/22 )
